# SDR 05010695

- Difficulty date: January 10, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N695BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7772
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOILET SMOKE CAUTION POSTED.  INSPECT COALESCER SOCKS WITH BLACK LIGHT FOR SIGNS OF OIL RUN ENGINES TO DUPLICATE CONDITION AND ISOLATE THE SOURCE (LT, RT, AND APU).  INSPECT DUCTS ON BOTH SIDES FOR SIGNS OF OIL WITH BLACK LIGHT EXAMINE HEAT EXCHANGERS FOR OIL OR RESIDUAL.  REPLACE SMOKE DETECTOR.
